Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

ESR level 105, lower lobe of lung removed due to cancer.

I have a esr blood level of 105 and they can t find out what is wrong. i have sen several doctors and had all kinds of mri s nothing is showing up. i am now going for a body Pet scan on Monday. I had lung cancer 10 years ago had the right lower lobe removed and did not need cemo, do you have any ideas for me as to what to do next??
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Well the first thing every doctor would think about is a new tumor formation, which is why they are getting MRI's and a PET scan.
Such a high ESR is raised in certain conditions like:
Multiple myeloma - to rule it out you need to get a peripheral smear of your blood
Tuberculosis - get a mantoux test done
Can be related to the tumor which you had previously or a new tumor formation

Do you have any other symptoms? Any bone pain?
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor